PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2007 | 2 | 3 | 356-359
Article title

Autoimmune hepatitis after high-dose intravenous methylprednisolone pulse in RR-MS

Content
Title variants
Languages of publication
EN
Abstracts
EN
Three weeks after the administration of intravenous methylprednisolone therapy, a 42-year-old female patient suffering from relapsing-remitting multiple sclerosis (RR-MS) presented with a profound elevation of liver transaminases (GOT 485 U/l, GPT 1082 U/l, glutamyl transpeptidase 170 U/l). Liver biopsy revealed a profound, still active hepatitis with portal lymphocytic infiltration and fibrosis. Most likely, existing acute hepatitis was of autoimmune origin and emerged from an immune rebound phenomenon after immunosuppressive therapy.
Publisher

Journal
Year
Volume
2
Issue
3
Pages
356-359
Physical description
Dates
published
1 - 9 - 2007
online
3 - 5 - 2007
Contributors
  • Department of Neurology, Justus-Liebig-University Gießen, 35392, Gießen, Germany
author
  • Department of Neurology, Justus-Liebig-University Gießen, 35392, Gießen, Germany
author
  • Institute of Pathology, Justus-Liebig-University Gießen, 35392, Gießen, Germany
  • Department of Neurology, Justus-Liebig-University Gießen, 35392, Gießen, Germany
References
  • [1] H.M.A. Hofstee, P.W.B. Nanayakkara and C.D.A. Stehouwer: “Acute hepatitis related to prednisolone”, Eur. J. Intern. Med., Vol. 16, (2005), pp. 209–210. http://dx.doi.org/10.1016/j.ejim.2004.10.018[Crossref]
  • [2] J. de Seze, V. Canva-Delcambre, I. Fajardy, S. Delalande, T. Stojkovic, E. Godet and P. Vermersch: “Autoimmune hepatitis and multiple sclerosis: a coincidental association?”, Mult. Scler., Vol. 11, (2005), pp. 691–693. http://dx.doi.org/10.1191/1352458505ms1239oa[Crossref]
  • [3] M. Pulicken, A. Koteish, K. DeBusk and P.A. Calabresi: “Unmasking of autoimmune hepatitis in a patient with MS following interferon beta therapy”, Neurology, Vol. 66(12), (2006), pp. 1954–1955. http://dx.doi.org/10.1212/01.wnl.0000219764.27182.c7[Crossref]
  • [4] M. Salvi, G. Vannucchi, F. Sbrozzi, A.B. Del Castello, A. Carnevali, S. Fargion and P. Beck-Peccoz: “Onset of autoimmune hepatitis during intravenous steroid therapy for thyroid-associated ophthalmopathy in a patient with Hashimoto’s thyroiditis: case report”, Thyroid, Vol. 14(8), (2004), pp. 631–634. http://dx.doi.org/10.1089/1050725041692927[Crossref]
  • [5] M. Marino, E. Morabito, M.A. Altea, E. Ambrogini, F. Oliveri, M.R. Brunetto, L.E. Pollina, D. Campani, P. Vitti, L. Bartalena, A. Pincheral, C. Marcocci: “Autoimmune hepatitis during intravenous glucocorticoid pulse therapy for Graves’ ophthalmopathy treated successfully with glucocorticoids themselves”, J. Endocrinol. Invest., Vol. 28(3), (2005), pp. 280–284. [Crossref]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11536-007-0025-3
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.